# SDR 2007UALA00466

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 44,746 hours, 28,189 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS SCRATCHED AND DENTED APPROX 29 INCHES BELOW AFT END OF DOOR 1R OPENING.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED DOUBLER, TRIPLER, FILLER AND INTERNAL TEAR STRAP DOUBLERS.
